winterraindrop (winterraindrop) wrote in vaginapagina,
winterraindrop
winterraindrop
vaginapagina

the yeast infection that lasts forever

I posted recently about still having symptoms after I took the first pill to clear up my yeast infection. My doctor gave me a second pill, but the problem is still there. Now it feels like the itching/irritation is external. When I first went in she gave me some nystatin cream. I feel like the cream is irritating me - I still itch after putting it on, and sometimes I swear it makes me even more uncomfortable.  Should I just stick through it, or is there something over the counter I should try?

If it matters, I get my period tomorrow (but I use tampons....unless that's a bad idea this time).
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments